# SDR IPXA12M74943

- Difficulty date: August 20, 2012
- Submitted: August 22, 2012
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Engine: Pwa PW4460
- System (JASC): 5520 · Elevator Structure
- Part: Structure
- Condition: Delaminated
- Location: Rt Elevator
- Component: Elevator, Boeing
- Component part number: NLC67412
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD ELEVATOR T/E HAS DAMAGE.  REPAIRED IAW EO MD11-5520-47952-B.
